SciELO - Scientific Electronic Library Online

vol.54 número1Deducing Three Gap Theorem from Rauzy-Veech inductionOn n-th roots of meromorphic maps índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados




Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google


Revista Colombiana de Matemáticas

versão impressa ISSN 0034-7426


LOUZARI, Mohamed  e  REYES, Armando. Minimal prime ideals of skew PBW extensions over 2-primal compatible rings. Rev.colomb.mat. [online]. 2020, vol.54, n.1, pp.39-63. ISSN 0034-7426.

In this paper, we characterize the units of skew PBW extensions over compatible rings. With this aim, we recall the transfer of the property of being 2-primal for these extensions. As a consequence of our treatment, the results established here generalize those corresponding for commutative rings and Ore extensions of injective type. In this way, we present new results for several noncommutative rings of polynomial type not considered before in the literature.

Palavras-chave : Minimal prime ideal; 2-primal ring; unit; skew PBW extension.

        · resumo em Espanhol     · texto em Inglês     · Inglês ( pdf )